Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Fixed sets of unitary $G$-manifolds
HTML articles powered by AMS MathViewer

by Steven R. Costenoble, Michael Steiner and Stefan Waner PDF
Proc. Amer. Math. Soc. 121 (1994), 1275-1287 Request permission

Abstract:

Using K-theory characteristic numbers we generalize results of Conner and Floyd on the orders of spheres in free unitary $\mathbb {Z}/{p^s}$-bordism. These calculations imply results on the possible fixed sets in actions of $\mathbb {Z}/{p^s}$ on unitary manifolds. This in turn generalizes to abelian p-groups.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R85, 57S17
  • Retrieve articles in all journals with MSC: 57R85, 57S17
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 1275-1287
  • MSC: Primary 57R85; Secondary 57S17
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1198453-4
  • MathSciNet review: 1198453